# SDR IPXA10559158

- Difficulty date: March 22, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMP HAS CORROSION UNDER FLOOR PANEL AT SCREW HOLES BS 560-620 RBL 63.  REPAIRED SEAT TRACK IAW ATS ER NR 10-2176 DATED 06 APR 2010 AND UPS EO B757-5310-37319-A DATED 09 APR 10.
